Gribov ambiguities in the U gauge

Balachandran, A. P. ; Mani, H. S. ; Ramachandran, R. ; Sharan, Pankaj (1978) Gribov ambiguities in the U gauge Physical Review Letters, 40 (15). pp. 988-990. ISSN 0031-9007

Full text not available from this repository.

Official URL:

Related URL:


For both Abelian and non- Abelian gauge theories, we find gauge transformations which map fields in the U gauge to other fields in the U gauge. These transformations are not contained in the surviving gauge symmetry after spontaneous breaking (defined as the little group of the vacuum expectation value of the Higgs field). They have both discrete and continuous elements.

Item Type:Article
Source:Copyright of this article belongs to American Physical Society.
ID Code:20180
Deposited On:20 Nov 2010 14:53
Last Modified:05 Jul 2012 11:48

Repository Staff Only: item control page